Equivalence between graph-based and sequence-based extensive form games

Kline, J. Jude and Luckraz, Shravan (2016) Equivalence between graph-based and sequence-based extensive form games. Economic Theory Bulletin, 4 1: 85-94. doi:10.1007/s40505-016-0094-z


Author Kline, J. Jude
Luckraz, Shravan
Title Equivalence between graph-based and sequence-based extensive form games
Journal name Economic Theory Bulletin   Check publisher's open access policy
ISSN 2196-1085
2196-1093
Publication date 2016-02-08
Sub-type Article (original research)
DOI 10.1007/s40505-016-0094-z
Open Access Status Not yet assessed
Volume 4
Issue 1
Start page 85
End page 94
Total pages 10
Place of publication Heidelberg, Germany
Publisher Springer
Collection year 2017
Language eng
Abstract This note establishes an equivalence between the graph-based definition of an infinite extensive form game [following Kuhn (Contributions to the theory of games II, Princeton: Princeton University Press, pp 193–216, 1953)] and the sequence based definition by Osborne and Rubinstein (A course in game theory, Cambridge: MIT Press, 1994).
Keyword Extensive form games
Equivalence theorems
Graph theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: HERDC Pre-Audit
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 02 Feb 2017, 17:27:53 EST by Jeffrey Kline on behalf of School of Economics